JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEAK α-SKEW ARMENDARIZ RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEAK α-SKEW ARMENDARIZ RINGS
Zhang, Cuiping; Chen, Jianlong;
  PDF(new window)
 Abstract
For an endomorphism of a ring R, we introduce the weak -skew Armendariz rings which are a generalization of the -skew Armendariz rings and the weak Armendariz rings, and investigate their properties. Moreover, we prove that a ring R is weak -skew Armendariz if and only if for any n, the upper triangular matrix ring is weak -skew Armendariz, where is an extension of If R is reversible and satisfies the condition that ab = 0 implies for any a, b R, then the ring R[x]/() is weak -skew Armendariz, where () is an ideal generated by , n is a positive integer and is an extension of . If also satisfies the condition that for some positive integer t, the ring R[x] (resp, R[x; ) is weak -skew (resp, weak) Armendariz, where is an extension of .
 Keywords
reversible rings;-skew Armendariz rings;weak Armendariz rings;weak -skew Armendariz rings;
 Language
English
 Cited by
1.
On Rings Having McCoy-Like Conditions, Communications in Algebra, 2012, 40, 4, 1195  crossref(new windwow)
 References
1.
D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), no. 7, 2265-2272.

2.
E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470-473. crossref(new window)

3.
J. L. Chen and Y. Q. Zhou, Extensions of injectivity and coherent rings, Comm. Algebra 34 (2006), no. 1, 275-288. crossref(new window)

4.
C. Y. Hong, N. K. Kim, and T. K. Kwak, On skew Armendariz rings, Comm. Algebra 31 (2003), no. 1, 103-122. crossref(new window)

5.
C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761. crossref(new window)

6.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. crossref(new window)

7.
N. K. Kim and Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra 185 (2003), no. 1-3, 207-223. crossref(new window)

8.
Z. K. Liu and R. Y. Zhao, On weak Armendariz rings, Comm. Algebra 34 (2006), no. 7, 2607-2616. crossref(new window)

9.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. crossref(new window)